MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A third party service technician evaluated the ventilator and found that the unit is due for 2 year preventive maintenance (pm).As part of pm, the power board and alarm sounder was replaced.
 
Event or Problem Description
It was reported to vyaire medical that the lap top ventilator 1000 experienced inaccurate volumes.At this time, there is no information regarding patient involvement.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10463412
Report Number2031702-2020-03605
Device Sequence Number19373073
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20030416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1